Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Shreveport, LA

May 2, 2009Bowie County, Texas; Little River County, Arkansas

NWS Shreveport, LA issued this flash flood warning at May 2, 2009, 9:08 PM CDT for Bowie County, Texas; Little River County, Arkansas. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2009, 9:08 PM CDT (02:08 UTC)
Expired
May 3, 2009, 9:00 AM CDT
In force
12 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Little River County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 12:48 AM CDTFLASH FLOODForeman, ARFLOODING ON SEVERAL COUNTY ROADS AROUND LITTLE RIVER COUNTY
May 3, 1:13 AM CDTFLASH FLOODTexarkana, TXHIGH WATER ACROSS 48TH STREET AND FM 374.
May 3, 4:45 AM CDTFLASH FLOODForeman, ARLITTLE RIVER SHERIFFS OFFICE REPORTS SOME STREET FLOODING IN FOREMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 220 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.9
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 030208
FFWSHV
ARC081-TXC037-030600-
/O.NEW.KSHV.FF.W.0007.090503T0208Z-090503T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...NEW
  BOSTON...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...

* UNTIL 100 AM CDT

* AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN 
SHREVEPORT...CONTINUED TO INDICATE WIDESPREAD SHOWERS AND 
THUNDERSTORMS ACROSS THE WARNED AREA. FLASH FLOODING WILL LIKELY 
CONTINUE THROUGH THE OVERNIGHT HOURS WITH THE STRONGEST STORMS 
PRODUCING RAINFALL RATES NEAR TWO TO THREE INCHES PER HOUR. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP...
  WILTON...RICHMOND...ARKINDA AND ALLEENE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3394 9438 3392 9441 3390 9439 3388 9434
      3382 9429 3381 9423 3382 9418 3379 9415
      3379 9404 3330 9405 3335 9451 3394 9447
      3393 9443 3395 9443 3395 9439

$$

13
2 follow-up statements
000 
WGUS54 KSHV 030553
FFWSHV
ARC081-TXC037-031000-
/O.EXT.KSHV.FF.W.0007.000000T0000Z-090503T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1253 AM CDT SUN MAY 3 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...NEW
  BOSTON...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...

* UNTIL 500 AM CDT

* AT 1253 AM CDT...WIDESPREAD HEAVY RAINFALL CONTINUES ACROSS THE 
  WARNED AREA. RAINFALL RATES NEAR TWO INCHES PER HOUR WILL BE 
  COMMON WITH THE STRONGEST THUNDERSTORMS TONIGHT. THIS WILL COMPOUND
  THE ALREADY SERIOUS FLASH FLOOD THREAT ACROSS THE REGION. TRAVEL 
  IS NOT RECOMMENDED ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3394 9438 3392 9441 3390 9439 3388 9434
      3382 9429 3381 9423 3382 9418 3379 9415
      3379 9404 3330 9405 3335 9451 3394 9447
      3393 9443 3395 9443 3395 9439

$$

13
000 
WGUS54 KSHV 030950
FFWSHV
ARC081-TXC037-031400-
/O.EXT.KSHV.FF.W.0007.000000T0000Z-090503T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 AM CDT SUN MAY 3 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...NEW
  BOSTON...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...

* UNTIL 900 AM CDT

* AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SCATTERED STRONG STORMS CAPABLE OF PRODUCING BRIEF LOCALLY
  HEAVY RAINFALL ACROSS THE WARNED AREA AT THE PRESENT TIME. HOWEVER...
  STRONGER STORMS ARE DEVELOPING WEST OF THE WARNED AREA AND THESE
  STORMS WILL HAVE THE CAPABILITY OF PRODUCING ADDITIONAL EXCESSIVE
  RAINFALL AMOUNTS OF NEAR TWO INCHES PER HOUR TOWARD THE PRE DAWN
  HOURS. SOME SECONDARY ROADS ACROSS THE WARNED AREA REMAIN CLOSED
  AND THIS ADDITIONAL HEAVY RAINFALL WILL ONLY COMPOUND THE EXTREME
  FLASH FLOOD THREAT. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3394 9438 3392 9441 3390 9439 3388 9434
      3382 9429 3381 9423 3382 9418 3379 9415
      3379 9404 3330 9405 3335 9451 3394 9447
      3393 9443 3395 9443 3395 9439

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:34 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 2, 6:34 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT SAT MAY 2 2009

.DISCUSSION...
NEW TORNADO WATCH ISSUED UNTIL MIDNIGHT...STRETCHING SVR THREAT
FURTHER SOUTH IN NE TX...AND TO INCLUDE MOST OF NORTHERN LOUISIANA...
NEAR AND NORTH OF INTERSTATE 20. CONVECTION CONTINUES TO INTENSIFY...
NUMEROUS SVR REPORTS OF DAMAGING WINDS...HAIL UP TO SIZE OF GOLFBALLS...
AND A FEW TORNADO REPORTS. INTENSE SUPERCELL BOWING OUT
EASTWARD...JUST NORTH OF LA/AR BORDER. REDEVELOPING CONVECTION TO
THE WEST MAY CREATE FLOODING POTENTIAL AS WELL LATER THIS EVE
ACROSS THESE AREAS./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  77  58  76  60 /  60  70  40  10  10
MLU  68  79  59  74  58 /  50  70  50  20  10
DEQ  62  68  52  73  56 /  80  70  30  10  10
TXK  65  72  54  74  57 /  80  70  40  10  10
ELD  66  75  54  73  56 /  60  70  40  20  10
TYR  68  75  56  75  61 /  60  70  40  10  10
GGG  68  76  56  76  61 /  60  70  40  10  10
LFK  70  80  62  79  64 /  50  50  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070-071.

LA...NONE.
OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124-125.

&&
Hazardous weather outlook, May 2, 12:00 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT MAY 2 2009

ARZ072-LAZ001-002-010-TXZ126-136>138-149>151-031100-
BOSSIER-CADDO-CHEROKEE-COLUMBIA-DE SOTO-GREGG-HARRISON-MARION-PANOLA-
RUSK-SMITH-
1200 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND NORTHEAST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE INCREASING DURING THE AFTERNOON
HOURS...AS WARM...MOIST...AND UNSTABLE AIR COMBINE WITH UPPER
DISTURBANCES AND A COLD FRONT WRAPPING SOUTHEAST AROUND A SURFACE LOW
NEAR THE RED RIVER IN NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND
SOUTHEAST OKLAHOMA. THERE WILL BE A SLIGHT CHANCE FOR STORMS
TO BECOME SEVERE...PRODUCING MAINLY LARGE HAIL AND ISOLATED HIGH
AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL DURING THE
AFTERNOON...BUT MORE LIKELY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A COLD FRONT WILL CONTINUE WRAPPING AROUND A SURFACE LOW PRESSURE
SYSTEM THAT WILL BE MOVING INTO SOUTH CENTRAL ARKANSAS AND
NORTHWEST AND NORTH CENTRAL LOUISIANA SUNDAY. THIS COMBINATION
WILL PROVIDE A FOCUS FOR SHOWERS WITH LOCALLY HEAVY
RAINFALL...AND STRONG TO SEVERE THUNDERSTORMS TO
BECOME WIDESPREAD INTO EARLY MONDAY BEFORE ENDING. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...BUT ISOLATED
TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL BE POSSIBLE WITH
RAINFALL AMOUNTS OF 1 TO 3 INCHES IN A SHORT PERIOD OF TIME
WITH ISOLATED HIGHER AMOUNTS TO 4 INCHES BY EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND
STORM SPOTTERS MAY BE NEEDED TONIGHT.

ARZ073-LAZ003>006-011>014-017>022-TXZ152-153-165>167-031100-
ANGELINA-BIENVILLE-CALDWELL-CLAIBORNE-GRANT-JACKSON-LA SALLE-LINCOLN-
NACOGDOCHES-NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX-
SAN AUGUSTINE-SHELBY-UNION AR-UNION LA-WEBSTER-WINN-
1200 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND
NORTH CENTRAL LOUISIANA AND NORTHEAST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY DEVELOP
IN THE MOIST AND UNSTABLE ATMOSPHERE THAT IS CURRENTLY IN PLACE.
HOWEVER...WITH NO SURFACE BOUNDARIES TO ENHANCE LIFT...STORMS WILL
LIKELY REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A COLD FRONT WILL CONTINUE WRAPPING AROUND A SURFACE LOW PRESSURE
SYSTEM THAT WILL BE MOVING INTO SOUTH CENTRAL ARKANSAS AND
NORTHWEST AND NORTH CENTRAL LOUISIANA SUNDAY. THIS COMBINATION
WILL PROVIDE A FOCUS FOR SHOWERS WITH LOCALLY HEAVY RAINFALL...
AND STRONG TO SEVERE THUNDERSTORMS TO BECOME WIDESPREAD INTO EARLY
MONDAY BEFORE ENDING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREATS...BUT ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING
WILL BE POSSIBLE WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME WITH ISOLATED HIGHER AMOUNTS TO 3 TO 4 INCHES BY EARLY
MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND
STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT...
BUT MAY BE REQUIRED FOR SUNDAY.

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125-031100-
BOWIE-CAMP-CASS-FRANKLIN-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-
MCCURTAIN-MILLER-MORRIS-NEVADA-RED RIVER TX-SEVIER-TITUS-UPSHUR-WOOD-
1200 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND NORTHEAST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AMPLE MOISTURE AND INSTABILITY WILL LEAD TO SHOWER AND THUNDERSTORM
DEVELOPMENT TODAY AND CARRY OVER THROUGH TONIGHT AS A COLD FRONT
WRAPPING AROUND SURFACE LOW PRESSURE MOVE OVER THE REGION.
SHOWERS PRODUCING LOCALLY HEAVY RAINFALL...TRAINING OVER THE SAME
AREAS...ALONG WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS...
PRODUCING DAMAGING WINDS AND LARGE HAIL...BY LATE IN THE AFTERNOON.
AN ISOLATED TORNADO WILL ALSO BE POSSIBLE OVERNIGHT. RAINFALL TOTALS
THROUGH LATE SUNDAY WILL BE 3 TO 5 INCHES WITH ISOLATED HIGHER
AMOUNTS TO NEAR 6 TO 7 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE SURFACE LOW PRESSURE SYSTEM WILL BE MOVING INTO
SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST
LOUISIANA BY SUNDAY WITH THE COLD FRONT WRAPPING SOUTHWEST
THROUGH EAST TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE
OCCURRING ALONG AND NEAR THE SYSTEM AS WELL AS IN WAKE OF BOUNDARY
AND LOW. THIS WILL PROLONG LOCALLY HEAVY RAINFALL AND A THREAT FOR
LARGE HAIL IN THE COLDER AIR. RAINFALL TOTALS INTO MONDAY WILL BE
4 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS TO JUST OVER 8 INCHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF HAM RADIO OPERATORS...EMERGENCY MANAGERS...AND
STORM SPOTTERS COULD POSSIBLY BE NEEDED LATER THIS AFTERNOON AND
TONIGHT.

VII

In the hours before

Local storm report, May 2, 7:39 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      6 NW LEWISVILLE         33.42N 93.65W
05/02/2009                   LAFAYETTE          AR   STORM CHASER

            WATER OVER THE ROAD ALONG COUNTY ROAD 5 NORTH OF US HWY
            82.

0735 PM     FLASH FLOOD      8 S LEWISVILLE          33.25N 93.58W
05/02/2009                   LAFAYETTE          AR   STORM CHASER

            FLOODING REPORTED ALONG COUNTY ROAD 18 EAST OF AR HWY 29.

&&

MBERRY
Local storm report, May 2, 7:45 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     NASH                    33.44N 94.13W
05/02/2009                   BOWIE              TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS LARGE TREE DOWN IN NASH BLOCKING
            TRAFFIC

&&

04
Local storm report, May 2, 8:19 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     4 SSW YANTIS            32.89N 95.61W
05/02/2009                   WOOD               TX   BROADCAST MEDIA

            TREES DOWNED IN WESTERN WOOD COUNTY

&&

04
Local storm report, May 2, 8:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     2 W EL DORADO           33.22N 92.70W
05/02/2009                   UNION              AR   TRAINED SPOTTER

            POWER LINES DOWNED WEST SIDE OF EL DORADO

&&

04
Local storm report, May 2, 8:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     FLASH FLOOD      1 W BRADLEY             33.10N 93.67W
05/02/2009                   LAFAYETTE          AR   STORM CHASER

            ONE FOOT OF WATER OVER COUNTY ROADS 9 AND 4 WEST OF TOWN.

&&

MBERRY
Local storm report, May 2, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     HUTTIG                  33.04N 92.18W
05/02/2009                   UNION              AR   PUBLIC

            TREES DOWN IN HUTTIG AREA

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:38 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Smith, Titus, Upshur and 1 more52 min
May 2, 8:03 PM CDTFlash Flood WarningSHVBowie, Red River7 hr
May 2, 8:21 PM CDTFlash Flood WarningSHVCamp, Franklin, Gregg, Red River, Smith, Titus and 2 more3 hr
May 2, 8:29 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Gregg, Morris, Red River and 3 more61 min
May 2, 8:35 PM CDTTornado WarningSHVCamp, Franklin, Titus, Upshur, Wood25 min
May 2, 8:50 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Gregg, Harrison, Marion and 3 more55 min
May 2, 8:56 PM CDTTornado WarningSHVCamp, Cass, Marion, Morris, Titus, Upshur49 min
May 2, 11:14 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Red River, Titus, Upshur and 1 more11 hr
May 2, 11:14 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Red River, Titus, Upshur and 1 more61 min
May 3, 12:10 AM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood65 min
May 3, 12:23 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more37 min
May 3, 1:01 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Harrison, Marion59 min
May 3, 1:07 AM CDTSevere Thunderstorm WarningSHVSmith53 min
May 3, 2:40 AM CDTRiver Flood WarningSHVCass, Marion9 days
May 3, 3:50 AM CDTRiver Flood WarningSHVSmith, Wood8 days
May 3, 3:50 AM CDTRiver Flood WarningSHVWood6 days
May 3, 6:13 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk62 min
May 3, 6:52 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Rusk, Sabine, San Augustine and 1 more53 min
May 3, 7:44 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine61 min
May 3, 11:08 AM CDTRiver Flood WarningSHVUpshur, Wood58 hr
May 3, 11:13 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood15 days
May 3, 11:50 AM CDTRiver Flood WarningSHVCamp, Morris, Titus5 days
May 3, 11:50 AM CDTRiver Flood WarningSHVCass, Harrison, Marion9 days
May 2, 7:04 PM CDTSevere Thunderstorm WarningSHVUnion26 min
May 2, 7:35 PM CDTSevere Thunderstorm WarningSHVUnion55 min
May 2, 8:22 PM CDTSevere Thunderstorm WarningSHVUnion38 min
May 2, 10:16 PM CDTFlash Flood WarningSHVColumbia, Union8 hr
May 2, 10:23 PM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier4 hr
May 3, 2:34 AM CDTRiver Flood WarningSHVColumbia21 days
May 3, 8:42 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada3 hr

Nearby

Flash Flood Warnings in Texas, 2009Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.